1 doctor weighed in:

Why does metformin cause nausea?

1 doctor weighed in
Dr. Robert Killian
General Practice

In brief: The Why's...

Interesting question.
In medicine there may not be a valid or comprehensible answer to why things are the way they are. But, they just are and we need to be aware of the pros and cons of any treatment. Nausea and diarrhea are common with metformin for at least the short term.

In brief: The Why's...

Interesting question.
In medicine there may not be a valid or comprehensible answer to why things are the way they are. But, they just are and we need to be aware of the pros and cons of any treatment. Nausea and diarrhea are common with metformin for at least the short term.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors